Just need your opinion

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AngelTT
Regular Member


Date Joined Jun 2005
Total Posts : 213
   Posted 10/2/2008 7:12 AM (GMT -7)   
Long story short (sort of) - have  had issues with anxiety for years. 10 years ago I graduated from college, moved to a big city, broke up with my boyfriend of five years and lost my dad within a few months. Started feeling dettached, having panic attacks. Developed chronic hives, eventually through treatment got back on track. Diagnosed with Ulcerative Colitis a few years ago, was very sick but now in remission. Have been going through fertility treatments for the past few years, has been very stressful. Lost a pregnancy two years ago, then 8 weeks ago we lost a pregnancy at 20 weeks (we had a surrogate carrying our baby, long story.) Very traumatic - we had gone to the appointment to find out baby's sex only to find out baby had passed away. A week later I kept my scheduled tonsillectomy. Got really sick a few days later, lung infection that the docs couldn't fix. Hospitalized 8 days, sent home to try to get well. Two weeks later finally lungs felt better but traumatic event caused a disorder called "Vocal cord dysfunction." Now going to speech therapist to learn to breathe and relax my vocal cords. Here is my question - I've been getting the chronic hives again so I know my body is stressing (and my mind I suppose.) I have been given high doses of steroids in the hospital then again a week or two ago for the hives. Take Benadryl and have Xanax that I take as needed. Even with two benadryl and a Xanax I will still have the hives. I am beginning to feel like a shell of myself, like I have no emotion and do not care about anything. I take Lexapro and my doc doubled it a week and a half ago. Does this sound like depression or is it my extreme anxiety? I know I am anxious and just don't realize it b/c that is what triggers the hives. But on the same hand I feel like an empty person who can't find find the person who used to be me. Hope this makes sense, and sorry for the ramble. This was the short version!!! Appreciate any advice.
34 year old female, Diagnosed Ulcerative Colitis 5 years ago
Current Meds: Remicade every 6 weeks, Prevacid, Lialda, Lexapro (anxiety), Synthroid, Symbalta, Sustenex, Iron, vitamins, Fish Oil
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/2/2008 8:29 AM (GMT -7)   

Good Morning,

I think perhaps IMHO you have anxiety and depression.  When I was at my lowest point I felt like you do,  I had lost myself and I want to be the old me.  I have been treated for depression for many years and I sometimes wonder which comes first the Depression and then feeling anxious about the Depression or the Anxiety which makes me feel depressed and hopeless.

I am so sorry for all you have been through and please know you have come to a wonderful site. 

Do you see a therapist for your anxiety.  Lexapro is an Antidepressent so hopefully it will cover any depression you may have.  Please discuss your concerns with your physician.

Come here and vent or talk whenever you want to.  We are here 24/7

Gentle Hugs
Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:22 AM (GMT -7)
There are a total of 2,732,429 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
191 Guest(s), 2 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, pressurehead


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer